# SDR ASAA2013092396041

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 24,544 hours, 7,524 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED.  ACFT GROUNDED. ACCOMPLISHED AUTOTHROTTLE OPS TEST IAW MM 22-31-00, TEST PASSED.  NO HISTORY 90 DAYS.  FAULT REVIEW SHOWED 1 LEG WITH FAULTS, 22-31687 & 22-31675. ACCOMPLISHED AUTOTHROTTLE BITE TORQUE TEST, TEST PASSED.
